Follow
Jie Qing
Jie Qing
Verified email at ucsc.edu
Title
Cited by
Cited by
Year
Bubbling of the heat flows for harmonic maps from surfaces
J Qing, G Tian
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1997
1711997
On singularities of the heat flow for harmonic maps from surfaces into spheres
J Qing
Communications in Analysis and Geometry 3 (2), 297-315, 1995
1521995
The zeta functional determinants on manifolds with boundary
SYA Chang, J Qing
Journal of functional analysis 147 (2), 363-399, 1997
1191997
Fractional conformal Laplacians and fractional Yamabe problems
MM González Nogueras, J Qing
Analysis & PDE 6 (7), 1535-1576, 2013
1142013
Compactification of a class of conformally flat 4-manifold
SYA Chang, J Qing, PC Yang
Inventiones mathematicae 142 (1), 65-93, 2000
972000
A note on static spaces and related problems
J Qing, W Yuan
Journal of Geometry and Physics 74, 18-27, 2013
872013
On the rigidity for conformally compact Einstein manifolds
J Qing
International Mathematics Research Notices 2003 (21), 1141-1153, 2003
812003
On the renormalized volumes for conformally compact Einstein manifolds
P Yang, SYA Chang, J Qing
Journal of Mathematical Sciences 149, 1755-1769, 2008
792008
On the Chern-Gauss-Bonnet integral for conformal metrics on R4
SYA Chang, J Qing, PC Yang
792000
On positive solutions to semilinear conformally invariant equations on locally conformally flat manifolds
J Qing, D Raske
International Mathematics Research Notices 2006, O94172, 2006
672006
On the uniqueness of the foliation of spheres of constant mean curvature in asymptotically flat 3-manifolds
J Qing, G Tian
Journal of the American Mathematical Society 20 (4), 1091-1110, 2007
602007
Asymptotic Behavior of Solutions to Liquid Crystal Systems in ℝ3
M Dai, J Qing, M Schonbek
Communications in Partial Differential Equations 37 (12), 2138-2164, 2012
502012
Asymptotic Behavior of Solutions to the Liquid Crystal System in
M Dai, M Schonbek
SIAM Journal on Mathematical Analysis 46 (5), 3131-3150, 2014
442014
Gap phenomena and curvature estimates for conformally compact Einstein manifolds
G Li, J Qing, Y Shi
Transactions of the American Mathematical Society 369 (6), 4385-4413, 2017
402017
Spectral characterization of Poincaré–Einstein manifolds with infinity of positive Yamabe type
C Guillarmou, J Qing
International Mathematics Research Notices 2010 (9), 1720-1740, 2010
362010
Compactness for conformal metrics with constant Q curvature on locally conformally flat manifolds
J Qing, D Raske
Calculus of Variations and Partial Differential Equations 26 (3), 343-356, 2006
332006
On scalar curvature rigidity of vacuum static spaces
J Qing, W Yuan
Mathematische Annalen 365 (3), 1257-1277, 2016
322016
On the uniqueness of AdS space-time in higher dimensions
J Qing
Annales Henri Poincaré 5, 245-260, 2004
322004
Globally weak solutions to the flow of compressible liquid crystals system
XG Liu, J Qing
Discrete and Continuous Dynamical Systems 33 (2), 757-788, 2012
302012
On a conformal gap and finiteness theorem for a class of four-manifolds
SYA Chang, J Qing, P Yang
GAFA Geometric And Functional Analysis 17, 404-434, 2007
302007
The system can't perform the operation now. Try again later.
Articles 1–20